Login New user?  
01-Applied Mathematics & Information Sciences
An International Journal


Volumes > Volume 13 > No. 2


On Some Stationary Inar Models with Discrete Laplace Marginals

PP: 163-171
Ahmed M. Agwa, Emad-Eldin A A Aly, M. M. Gabr,
We propose and study integer-valued time series models with the discrete Laplace marginal distribution. These models allow for positive and negative values. The model with symmetric discrete Laplace marginal allows for positive and negative autocorrelation. As an illustration, we have applied the proposed models to real-life data sets.

  Home   About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved